# SDR ZW0A0108202

- Difficulty date: September 10, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 43,630 hours, 9,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT ROW 1 AND 3, RT SIDE OF CABIN, AND THE RT FORWARD CLOSET, WERE INOPERATIVE.  CLEARED AND DRIED THE CONNECTOR AT THE CLOSET LAMP.
